# SDR VNAA2017080911102

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 4,442 hours, 4,048 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Nr 4 Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BRAKE OVERHEAT, DECLARED EMERGENCY, DESCENDED, ISSUE CLEARED, CONTINUING TO CLT. NR 4 BRAKE TEMP SENSOR FAULTY. DEFERRED.
